MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE

BLISS HEALTH PRODUCTS CO. LTD DRIVE DEVILBISS HEALTHCARE; ADAPTOR, HYGIENE
Model Number RTL12202KDR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by the end user's husband, who stated that during use, one of the chair's legs reportedly folded under, causing the chair to collapse.The end user reportedly sustained a cut and bruise on her left leg and a swollen left ankle, and was later prescribed antibiotics.If additional pertinent information becomes available, a follow-up medical device report will be submitted.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD
no.61 &96 zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key18016212
Report Number2438477-2023-00138
Device Sequence Number6539129
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public00822383247212
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2023
Report Date (Section F) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2023
Event Location Home
Date Report to Manufacturer10/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Date Report Sent to FDA10/26/2023